MathSciNet Relay Station
MathSciNet bibliographic data
MR642177 90C30
Chaney, R. W. Second-order sufficiency conditions for nondifferentiable programming problems. SIAM J. Control Optim. 20 (1982), no. 1, 20–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement